Skip to Content

Is it safe to use Nitroglyc 0.2mg/hr with vardenafil20 mg?

Responses (1)

suzanne66 25 Aug 2009

No it definitley is not safe!

This warning from https://www.drugs.com/mtm/vardenafil.html
"Do not take vardenafil if you are also using a nitrate drug for chest pain or heart problems. This includes nitroglycerin (Nitrostat, Nitrolingual, Nitro-Dur, Nitro-Bid, and others), isosorbide dinitrate (Dilatrate-SR, Isordil, Sorbitrate), and isosorbide mononitrate (Imdur, ISMO, Monoket). Nitrates are also found in some recreational drugs such as amyl nitrate or nitrite ("poppers"). Taking vardenafil with a nitrate medicine can cause a serious decrease in blood pressure, leading to fainting, stroke, or heart attack. "

Nitroglycerin is a nitrate and should not be taken with Vardenafil.
See also:https://www.drugs.com/drug_interactions.php
https://www.drugs.com/mtm/nitroglycerin-topical.html
https://www.drugs.com/sfx/vardenafil-side-effects.html

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions